Pavel Brunovský
Pavel Brunovský
Professor emeritus, Comenius University Bratislava
Overená e-mailová adresa na: fmph.uniba.sk - Domovská stránka
Názov
Citované v
Citované v
Rok
A classification of linear controllable systems
P Brunovský
Kybernetika 6 (3), (173)-188, 1970
8121970
The quadratic problem for systems with time delays
Y Alekal, P Brunovsky, DH Chyung, E Lee
IEEE Transactions on Automatic Control 16 (6), 673-687, 1971
1651971
Controllability and linear closed-loop controls in linear periodic systems
P Brunovsky
Journal of Differential equations 6 (2), 296-313, 1969
1291969
Connecting orbits in scalar reaction diffusion equations II. The complete solution
P Brunovský, B Fiedler
Journal of Differential Equations 81 (1), 106-135, 1989
1191989
Connecting orbits in scalar reaction diffusion equations
P Brunovský, B Fiedler
Dynamics reported, 57-89, 1988
1111988
Existence of regular synthesis for general control problems
P Brunovský
Journal of Differential Equations 38 (3), 317-343, 1980
1041980
On one-parameter families of diffeomorphisms
P Brunovský
Commentationes Mathematicae Universitatis Carolinae 11, 559 = 582, 1970
92*1970
Generic properties of stationary state solutions of reaction-diffusion equations
P Brunovsky, SN Chow
Journal of differential equations 53 (1), 1-23, 1984
861984
Every normal linear system has a regular time-optimal synthesis
P Brunovský
Mathematica Slovaca 28 (1), 81-100, 1978
861978
Convergence in general periodic parabolic equations in one space dimension.
P Brunovsky, P Polácik, B Sandstede
NONLINEAR ANAL. THEORY METHODS APPLIC. 18 (3), 209-215, 1992
831992
Numbers of zeros on invariant manifolds in reaction-diffusion equations
P Brunovsky, B Fiedler
Nonlinear Analysis, TMA 10, 179-193, 1986
74*1986
Convergence of multilocus systems under weak epistasis or weak selection
T Nagylaki, J Hofbauer, P Brunovský
Journal of mathematical biology 38 (2), 103-133, 1999
711999
The Morse–Smale structure of a generic reaction–diffusion equation in higher space dimension
P Brunovský, P Poláčik
journal of differential equations 135 (1), 129-181, 1997
621997
Notes on chaos in the cell population partial differential equation
P Brunovsky
Nonlinear Anal 7, 167-176, 1983
551983
On the assignment of invariant factors by time-varying feedback strategies
JL Willems, V Kučera, P Brunovsky
Systems & control letters 5 (2), 75-80, 1984
531984
Local controllability of odd systems
P Brunovsky
Banach Center Publ., Warsaw 1, 39-45, 1974
501974
Ergodicity and exactness of the shift on C [0,∞) and the semiflow of a first-order partial differential equation
P Brunovský, J Komornik
Journal of mathematical analysis and applications 104 (1), 235-245, 1984
441984
Regular synthesis for the linear-quadratic optimal control problem with linear control constraints
P Brunovský
Journal of Differential Equations 38 (3), 344-360, 1980
441980
DEA analysis for a large structured bank branch network
D Ševčovič, M Halická, P Brunovský
Central European Journal of Operations Research 9 (4), 329-343, 2001
392001
Stabilization of linear systems under a certain class of constantly acting perturbations
P Brunovsky
Differentsial'nye Uravneniya 2 (6), 769-777, 1966
381966
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20